*Images are for illustrative purposes only

Clarityn Allergy Tablets (pack of 14)

Item no: CLARITYN14
 
Contains active ingredient Loratadine 10mg.
Max 1 per customer
Was: £6.15
Now: £5.15
Adding to basket… The item has been added

Clarityn Allergy Tablets for for hay fever and other allergies -

for hayfever and other allergies
rapidly absorbed
Contains Loratadine

What type of medicine is Clarityn Allergy tablets?
Loratadine, the active ingredient in the tablets is a non-sedating antihistamine. It can help relieve the symptoms of some allergies.

What is this medicine used for?
Clarityn Allergy tablets are rapidly absorbed and can relieve allergy symptoms such as sneezing, runny nose and itchy, burning eyes, whether these are due to hayfever or whether they occur all year round.

Clarityn Allergy tablets may also be taken for allergic skin conditions such as rash, itching or urticaria (hives).


What is the dose?

Adults and children over 2 years of age weighing more than 30kg: Swallow one tablet a day.
If you have severe liver problems you may need to take one tablet every other day. Ask your pharmacist or doctor if you think that this applies to you.
Do not give to children weighing less than 30kg. As a guideline, the average 9 year old weighs approximately 30kg. Check your child's weight if you are not sure that it is more than 30kg.
The tablets are not suitable for children aged under 2 years
Do not take more than the recommended dose
What to do it you forget to take your medicine
If you forget to take a dose, take it as soon as you remember and then carry on as before.
Do not double up for a missed dose.

What you should do in the case of an overdose
If you, (or someone else) accidentally takes too much Clarityn Allergy tablets by mistake, you should contact your doctor immediately


Each tablet contains 10mg of loratadine as the active ingredient


Is there any reason why you shouldn't take this medicine?

If you have ever had an allergic reaction to Clarityn Allergy tablets or any of its active or inactive ingredients you should not take them.
You should not take them if you are pregnant or think that you are pregnant or if you are breast-feeding.
These tablets should not be given to children under the age of 2 years or weighing less than 30kg.
If you are having skin patch testing to identify allergies stop taking this medicine at least two days before the tests.
Before taking Clarityn Allergy tablets

Tell your doctor or pharmacist if you have severe liver problems
You do not have to avoid drinking alcohol whilst taking Clarityn Allergy
Driving and Clarityn Allergy tablets
Tests have shown that Clarityn Allergy tablets do not cause drowsiness in the vast majority of sufferers and therefore will not normally affect your ability to drive or operate machinery.

However, as with all antihistamines, there may be very rare exceptions and care should be taken when the tablets are used for the first time.

Does this medicine have any undesirable effects?
Most people can take this medicine without any problems, but sometimes you may notice some side effects which may include:

headache, nervousness and fatigue, in children.
drowsiness, headache, increased appetite, difficulty in sleeping, in adults.
very rarely, severe allergic reactions (difficulty in breathing, wheezing, itching, hives and swelling), dizziness, fast heart beat, palpitations, nausea, dry mouth, upset stomach, changes in liver function, rash, hair loss and tiredness.
If you are worried by these or any other side effects, you should discuss them with your doctor or pharmacist

Shipping charges mainland UK zone1

Value Weight Delivery Charge
Over £49.00 Any Weight FREE
Under £49.00 No weight limit £4.50
Under £49.00 Under 250g £2.99

Most orders are despatched the same day and standard delivery is 3 to 5 working days from despatch. FAST Expedited options are available.

NB: Orders placed with faster delivery must be placed before 13:00 to ensure same day dispatch (excluding weekends and bank holidays). Please also check on the product page that the items ordered show 'In Stock' otherwise your order will be delayed until the stock becomes available, which in most cases will only be 24hrs.

Estimated "Usually shipped in" information is shown against most products

Overseas orders

Postage outside of the UK is from £4.50

Prescription Items

Prescription items will be sent on receipt of a valid signed and dated prescription.

Pick up

We offer a pickup service for orders placed over the phone.

Please ring us on 01833 641112 for more information.

Refrigerated Items

Refrigerated items will be sent by carrier or Royal Mail with coolpacks unless you pay for a premium for a refrigerated delivery. We will contact you prior to despatch for your instructions.

We want you to be completely satisfied with any purchase. If not any item* can be returned to us within 14 days of receipt for exchange or refund Please give us a ring for a returns number on 01833 641112 or alternatively email sales@hyperdrug.co.uk to obtain a returns number.

*Due to legal requirements medicines may not be returned except to correct an error in despatch or in response to an "official recall". If an item is believed to be faulty it should be returned for inspection and it may be necessary to forward it to the manufacturers for testing before replacements or refunds can be authorised. This does not infringe legal rights. Please contact our customer services for a "Returns Number" which must appear on the outside of the package or it will not be accepted. We advise customers to use an insured method of shipping and to retain proof of despatch. We may refuse returns on products specially obtained or manufactured to order. Items must be returned unsoiled and unused and sent adequately packed and carriage paid.

Related Products

Piriton Allergy Tablets (pack of 30) Currently Unavailable
Piriton Allergy Tablets 30 pack are antihistamine tablets that can be used to treat the symptoms of hayfever and other allergies. Piriton Allergy Tablets also relieve the itchy skin rash of chickenpox. They are suitable for adults and children aged
Was: £3.99
Now: £3.89